Gaviscon Double Action Heartburn & Indigestion Mixed Berries Flavour Tablets x24
See details below, always read the label
Suitable for: Adults and children 12 years and over
Active Ingredients: Sodium alginate, Sodium hydrogen carbonate, Calcium carbonate
In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.
You cannot add this item to the customer's basket
Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.
Stock coming soon
This product is temporarily unavailable online. Use ‘Find in store’ below to see if it’s in stock near you.
Check store stock overlay
Please use this overlay to check for product availability
Collect 20 Boots Advantage Card points with this purchase
Gaviscon Double Action Mixed Berries Flavour Chewable tablets bring long lasting relief from the pain and discomfort of heartburn and acid indigestion. They get to work in two different ways:
1) neutralising excess stomach acid to relieve pain and discomfort (white layer)
2) forming a protective barrier over the stomach contents to soothe the burning pain in your chest (pink layer)
Adults and children over 12 years old.
You can take this product if you are pregnant or breast feeding.
You must be at least 16 years old to purchase this product
How to use
Please read the enclosed leaflet carefully before use
For oral administration. Chew thoroughly before swallowing.
Adults and children over 12 years: When symptoms occur take two to four tablets after meals and at bedtime, up to four times a day.
Children under 12 years: Should only be taken on medical advice.
Hazards and Cautions
If symptoms persist after 7 days consult your doctor.
Contains Sodium and Calcium. If you have been advised to follow a diet restricted in either of these please consult your doctor before taking this product.
Contains Sucrose (see leaflet for further information)
Medicines should not be disposed of via household wastewater or household waste. Ask your pharmacist how to dispose of medicines no longer required. These measures will help to protect the environment.
Keep out of the sight and reach of children
Do not store above 30°C. Store in the original package to protect from moisture
This is a medicine;
- Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist
- Seek advice if you suffer from allergies
Sodium alginate, Sodium hydrogen carbonate, Calcium carbonate
Active Ingredients: Each chewable tablet contains 250mg sodium alginate, 106.5mg sodium hydrogen carbonate and 187.5mg calcium carbonate as the active ingredients.
Also contains: Contains aspartame (E951). If you have phenylketonuria, note that the product is sweetened with aspartame (E951), a source of phenylalanine. Contains carmoisine lake (E122).
The tablets do not contain gluten.
Product available as part of a bundle offer